Mathematica Moravica, Vol. 13-2 (2009)


Filiz Dik, Mehmet Dik, and Mališa Žižović
In Memory of Časlav V. Stanojević (1928-2008)
Mathematica Moravica, Vol. 13-2 (2009), 1–6.
Download PDF file: (1120kB)

Mehmet Açıkgöz, Nurgül Aslan, Nurten Köşkeroğlu, and Serkan Aracı
p-Adic Approach to Linear 2-Normed Spaces
Mathematica Moravica, Vol. 13-2 (2009), 7–22.
Download PDF file: (435kB)

Dragomir M. Simeunović
A Procedure for Obtaining a Family of Iterative Formulas of Higher Order
Mathematica Moravica, Vol. 13-2 (2009), 23–26.
Download PDF file: (267kB)

Milan R. Tasković
Algebras of General Convexity and General Concavity, Nonlinear Programming, Physics, and Inequalities
Mathematica Moravica, Vol. 13-2 (2009), 27–102.
Download PDF file: (600kB)

Milan R. Tasković
Every Set Has at Least Three Choice Functions
Mathematica Moravica, Vol. 13-2 (2009), 103–116.
Download PDF file: (469kB)

Milan R. Tasković
On a Result of W.A. Kirk and L.M. Saliga
Mathematica Moravica, Vol. 13-2 (2009), 117–119.
Download PDF file: (129kB)


©2009 Mathematica Moravica